| Catalog Number |
05P58-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 19-jan-2024, abbott point of care (apoc) was contacted by a customer regarding i-stat b-hcg cartridges that yielded a positive result on a 48 year old female patient with groin pain.There was no additional patient information at the time of this report.Return product is not available for investigation.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.I-stat positive cut-off values: b-hcg < 5.0 iu/l negative; 5.0 < ss-hcg < 25.0 iu/l indeterminate; b-hcg >25.0 iu/l positive.Intended use: the i-stat® total beta-human chorionic gonadotropin (b-hcg) test is an in vitro diagnostic test for the quantitative and qualitative determination of b-hcg in venous whole blood or plasma samples using the i-stat 1 analyzer systems.The test is intended to be used as an aid in the early detection of pregnancy and is for prescription use only.
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on (b)(6) 2024.A review of the device history record confirmed the cartridge lot met finished goods release criteria.Cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.An (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for total b-hcg cartridge lot f23311a.
Event or Problem Description
Na.